Bulletin (New Series) of the American Mathematical Society

Review: Jean Berstel and Dominique Perrin, Theory of codes

Juhani Karhumäki

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 17, Number 1 (1987), 161-167.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553979

Citation

Karhumäki, Juhani. Review: Jean Berstel and Dominique Perrin, Theory of codes. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 161--167.https://projecteuclid.org/euclid.bams/1183553979


Export citation

References

  • [BR] J. Berstel and C. Reutenauer, Rational series and their languages, EATCS Monographs on Theoretical Computer Science, Springer-Verlag, Berlin, to appear.
  • [C] Y. Césari, Propriétés combinatoires des codes biprefix, in: D. Perrin (éd.), Théorie des Codes, LITP, Paris, 1979, pp. 20-46.
  • [ER] A. Ehrenfeucht and G. Rozenberg, Each regular code is included in a regular maximal code, RAIRO Theor. Informatics and Appl. 20 (1986), 89-96.
  • [Res] A. Restivo, On codes having no finite completions, Discret. Math. 17 (1977), 309-316.
  • [Reu] C. Reutenauer, Noncommutative factorizations of variable length codes, J. Pure Appl. Alg. 36(1985), 167-186.
  • [SP] A. A. Sardinas and C. W. Patterson, A necessary and sufficient condition for the unique decomposition of coded messages, IRE Intern. Conv. Rec. 8 (1953), 104-108.
  • [Sha] C. E. Shannon, The mathematical theory of communications, Bell. Syst. Techn. J. 27 (1948), 379-423, 623-656.
  • [Sho] P. W. Shor, A counterexample to triangle conjecture, J. Combin. Theory Ser. A 38 (1985), 110-112.
  • [Sc 1] M. P. Schützenberger, Une théorie algébrique du codage, Séminaire Dubreil-Pisot, 1955-1956, Exposé No. 15.
  • [Sc 2] M. P. Schützenberger, On a question concerning certain free monoids, J. Combin. Theory 1 (1966), 417-422.
  • [Sc 3] M. P. Schützenberger, On a special case of recurrent events, Ann. Math. Statist. 32 (1961), 1201-1213.
  • [Sc 4] M. P. Schützenberger, Sur certains sous-mondïdes libres, Bull. Soc. Math. France 93 (1965), 209-223.